Journal of Dynamics and Differential Equations

, Volume 16, Issue 2, pp 575–586

Subharmonic Solutions with Prescribed Minimal Period of a Discrete Forced Pendulum Equation

Authors

  • Jianshe Yu
    • Department of Applied MathematicsHunan University
    • Department of Applied MathematicsGuangzhou University
  • Yuhua Long
    • Department of Applied MathematicsHunan University
  • Zhiming Guo
    • Department of Applied MathematicsGuangzhou University
Article

DOI: 10.1007/s10884-004-4292-2

Cite this article as:
Yu, J., Long, Y. & Guo, Z. Journal of Dynamics and Differential Equations (2004) 16: 575. doi:10.1007/s10884-004-4292-2

Abstract

Using variational methods, we obtain some sufficient conditions on the existence of subharmonic solutions with prescribed minimal period pT for the second-order difference equation

Second-order difference equationperiodic solutionsubharmonic solutioncritical pointminimalperiod
Download to read the full article text

Copyright information

© Springer Science+Business Media, Inc. 2004